# SDR SWIA201541012

- Difficulty date: April 1, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 30,624 hours, 25,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE HAS CHAFING AT INBD POSITION.  RT INBD FLAP, INBD FLAP VANE CAP ORIGINAL THICKNESS IS 0.050", MATERIAL REMAINING AFTER BLENDING IS 0.028", MATERIAL REMOVED IS 0.022", OUT OF LIMITS REF REO.  REPLACED RT INBD FLAP, INBD FLAP VANE CAP REF SRM.
